Jump to content
CrazyBoards.org

Recommended Posts

i started taking zoloft about 3 weeks ago, and its the only major change in my lifestyle that i can associate with the severe bruising i am experiencing

i have bruises from scratching mosquito bites

i have bruises that come from no where

any ideas or experiences??

peace

miche

Link to comment
Share on other sites

I really don't know why, but that has been going on with me for a long time. You should see when I fell out of a canoe. My Gdoc said that some people bruise more easily. I think its the meds.

Link to comment
Share on other sites

It is possible.  I was on Zoloft for 11 years or so and bruised very easily.  Never contributed it to the med though.  Now that I'm off it I'll pay more attention.  Oh, I'm on Cymbalta now.  Tried to leave the AD world behind and crashed.  Guess I'm a lifer now. 

Link to comment
Share on other sites

  • 4 weeks later...

While taking Lexapro, I would bruise easily and frequently.  Something as simple as itching my thigh or rubbing my thighs when the temp changed would leave large/deep/dark bruises.  At the time, I made no connection between the med and the beaten-wife look.

My teenage daughter recently started Lexapro and has noticed large/deep/dark bruises on waking each morning.  From the waist down, she appears to have been beaten up.

Link to comment
Share on other sites

  • 2 weeks later...

I have a strand in the Effexor section running about the same question - because I had this problem with my Effex. Wellbut. cocktail.  My Dr. said that it is a possible side effect of most SSRIs.  He said that there is a possible change in platelet function.  One of the chicks who responded to my post seemed to have had a really bad time with it.  I think part of my issue was - anything could bruise me, but I was also on crutches so 2x as clumsy as usual.  If the bruising is REALLY bad, then maybe you should see your dr. 

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...